# SDR CALA0000162

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD AND AFT END OF MID CARGO DOOR PAN GOUGED AROUND THE DOOR LATCH ROLLER CAM.  REPAIR DOUBLERS WERE INSTALLED IAW SRM 51-10-04, 52-05, FIGURE 26A, 51-10-03, 51-30-05, AND 51-30-02.
